# SDR RRXA991063

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 97537662
- Condition: Cracked
- Location: Bs 160 - 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACKS, FUSELAGE, FLOORBEAM AT STA 160 AND STA 180, BL 40 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED STRAPS, ANGLES, AND DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06195.
